Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 20 found articles
 
 
  Hamiltonian paths and cycles pass through prescribed edges in the balanced hypercubes
 
 
Title: Hamiltonian paths and cycles pass through prescribed edges in the balanced hypercubes
Author: Cheng, Dongqin
Appeared in: Discrete applied mathematics
Paging: Volume 262 (2019) nr. C pages 56-71
Year: 2019
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands